# SDR A6WA201311254435

- Difficulty date: November 25, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 26,811 hours, 25,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR FWD STOP MOUNT LOWER CLIP IS CRACKED UNDER SILL.  REMOVED UNSERVICEABLE CLIP, FABRICATED & INSTALLED NEW SERVICEABLE CLIP IAW CRJ 200 SRM 53-61-23,51-24-21, 51-40-11, 51-42-21.
